# SDR DJFA2009013

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N413LX
- Make and model: Beech 400A
- Aircraft serial: RK209
- Aircraft time: 8,151 hours, 6,835 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 45A6103511
- Condition: Broken
- Location: Te Flaps
- Part time: 8,151 hours, 6,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FLIGHT CONTROL CABLES FOR A REPORTED VIBRATION DISCREPANCY, MX DISCOVERED THE FWD (EXTENSION) FLAP FOLLOW-UP CABLE BROKEN AT THE CRIMPED FERRULE FOR THE CENTER BELL CRANK.  INSP OF THE BREAKAGE REVEALED SEVERE CORROSION CONCENTRATED IN THE AREA OF THE CABLE BENEATH THE FERRULE.  THE CABLE WAS REMOVED AND REPLACED.
